About this Journal Submit a Manuscript Table of Contents
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 975953, 9 pages
http://dx.doi.org/10.1155/2013/975953
Research Article

A Bayesian Classifier Learning Algorithm Based on Optimization Model

Department of Mathematics, Xidian University, Xi'an 710071, China

Received 6 September 2012; Accepted 10 December 2012

Academic Editor: Cesar Cruz-Hernandez

Copyright © 2013 Sanyang Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sanyang Liu, Mingmin Zhu, and Youlong Yang, “A Bayesian Classifier Learning Algorithm Based on Optimization Model,” Mathematical Problems in Engineering, vol. 2013, Article ID 975953, 9 pages, 2013. doi:10.1155/2013/975953